# SDR AALA990586

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 990 BELL FRAME FLANGE AND WEB BENT LEFT STRINGER 25-27.  CUT OUT 6.75 INCH BY 1.25 INCH DAMAGED AREAS.  INSTALLED .071 T-6 DOUBLER PER SRM 51-40-3, 25 MS20470, 25MS 20470 D6-6 (RIVETS), 16 BACR15CE6D6 RIVETS, 3 BACB30FP6-3 (RIVETS), 3BAC30M6 COLLARS.  (M)
